# SDR R61A201708220631

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 7,179 hours, 5,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17010063003
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 3 "L" ANGLES ON PANEL 144FR FOUND TWO TO BE NOM.  0.048" MAXIMUM MATERIAL REMOVED 0.002" WITHIN ALLOWABLE LIMITS REF. SRM 51-75-16. ONE TO BE NOM 0.050" REM. 0.017" OUT OF LIMITS. ALODINED, PRIMED, AND TOP COATED REF. SRM 51-23-04, 51-23-05, 51-23-060.050" PN- 170-08696-001, 170-10064-002, 170-10065-001. SEE EAMS W/O H5829 SEQ 1534 SN 96 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA
